# SDR UPS00433293

- Difficulty date: June 9, 2000
- Submitted: July 12, 2000
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21944
- Aircraft time: 62,800 hours, 15,449 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, MAIN DECK OUTER FLANGE OF CREASE BEAM WEB AT STR 26 IS CRACKED AT BS 340 - 360 RT SIDE.  CREASE BEAM FLANGE REPAIRED IAW QUERY NOTE 40/2000 AND SRM 51-40-03.  REMOVED DAMAGED AREAS AND INSTALLED DOUBLERS AS REQUIRED.
